MAUDE Adverse Event Report: ROCHE DIAGNOSTICS BILIRUBIN TOTAL GEN.3; DIAZO COLORIMETRY, BILIRUBIN

ROCHE DIAGNOSTICS BILIRUBIN TOTAL GEN.3; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 05795397190
Medical Device Problem Codes Low Test Results (2458); Insufficient Device Problem Information (3190); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with bil-t gen.3 (bilt3) assay on a cobas 6000 c501 (ul) v module.Initial result: <0.2 mg/dl (using micro sample cups).The physician questioned the initial result and the sample was then repeated.Repeat result: 13.3 mg/dl (using a false bottom tube).The repeat result was deemed to be correct as it matched the patient's clinical picture.
 
Additional Manufacturer Narrative
The c501 module serial number was (b)(6).Qc was within the ranges.The field service engineer checked the instrument and found that it was performing within specifications.He also performed precision studies and they were within specifications.The investigation is ongoing.
 
Additional Manufacturer Narrative
The calibration was last performed on 12-jan-2025 and it was acceptable.The alarm trace showed sample short, abnormal probe sucking, and abnormal sample aspiration alarms.These are indicators of possible poor sample quality.The customer suspected that the issue was due to using micro-cups.A service visit was offered to verify the micro cup performance, but the customer declined it as they, allegedly, will not be using micro cups in the future.No further issues were reported afterward.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
BILIRUBIN TOTAL GEN.3
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21421844
Report Number1823260-2025-00498
Device Sequence Number7913778
Product Code CIG
UDI-Device Identifier04015630928897
UDI-Public04015630928897
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K131544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue Number05795397190
Device Lot Number79782801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer03/03/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown